Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 379417, 5 pages
http://dx.doi.org/10.1155/2014/379417
Research Article

A Kind of Complete Moment Convergence for Sums of Independent and Nonidentically Distributed Random Variables

1College of Mathematics and Physics, Xuzhou Institute of Technology, Xuzhou 221000, China
2School of Mathematical Sciences and Institute of Finance and Statistics, Nanjing Normal University, Nanjing, Jiangsu 210023, China

Received 21 June 2014; Accepted 26 August 2014; Published 14 October 2014

Academic Editor: Jesús Marín-Solano

Copyright © 2014 Bao Wang and Quanxin Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bao Wang and Quanxin Zhu, “A Kind of Complete Moment Convergence for Sums of Independent and Nonidentically Distributed Random Variables,” Abstract and Applied Analysis, vol. 2014, Article ID 379417, 5 pages, 2014. https://doi.org/10.1155/2014/379417.